# SDR IPXA2019080985441

- Difficulty date: July 21, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 28,793 hours, 17,592 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 144N3002147
- Part serial: A10903
- Condition: Delaminated
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CP11,  NR 5 SLAT DELAMINATED.  REPAIRED IAW SRM 57-43-02-2R, AND SRM 51-70-10.
